# SDR 96UAL900562

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: BACD40D441342
- Condition: Cut
- Location: Air Cond Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION.  CABIN ALTITUDE WENT TO 10,000 FEET WHEN CRUISING AT 37,000 FEET.  DESCENDED TO 22,000 FEET AND CABIN ALTITUDE RECOVERED TO NORMAL.  AIRCRAFT DIVERTED TO GANDER, NEWFOUNDLAND.  SUPPLEMENTAL DATA UPDATE:   CLAMPS AND SLEEVE UPSTREAM OF RIGHT PACK AIR CONDITIONING CHECK VALVE WERE FOUND LOOSE.  IN ADDITION, A 4.5 INCH LONG CIRCUMFERENTIAL CUT WAS FOUND ON THE CORRESPONDING SLEEVE ON THE LEFT PACK SYSTEM.
